I have been taking this for 6 weeks. Yes it has made me feel better but I am so sore in my shoulders and knees. I mean sore as. I cant properly throw a baseball and I doubt if I can bat. Will this drug ease in its symptoms in a negative manner. Sleep a bit different as well.
I see the mental benefits however and no rash evident at the moment
Hi, Pete! Joint stiffness and muscle aches and pains are common side effects as are sleep disturbances when starting lamotrigine. Side effects generally resolve over several weeks though and this sounds like it's been going on a little longer than usual. It would be a good idea to talk with your doctor and let them know that you're having problems and get their professional advice. Best regards and I hope you're feeling better quickly. Wildcat
20 June 2022
Interactions between your drugs No interactions were found between the drugs in your list. However, this does not necessarily mean no interactions exist. Always consult your health care provider.
Do not consume alcohol while on medications as it could be dangerous.